# SDR 95ZZZX3543

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900HA
- Make and model: Dhav DHC7102
- Aircraft serial: 025
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 154009
- Condition: Failed
- Location: Lt Mlg
- Component: Menasco
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HPN/DCA - FLT 3170 - LEFT MAIN GEAR DID NOT FULLY RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO HPN AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE LEFT MLG RETRACTION ACTUATOR.
